# SDR SWIA202157853

- Difficulty date: February 20, 2021
- Submitted: April 28, 2021
- Operation: Air carrier
- Aircraft: N449SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7699
- Aircraft time: 38,852 hours, 34,962 cycles
- System (JASC): 5755 · Spoilers
- Part: Bracket
- Condition: Corroded
- Location: Rt Spoiler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FLIGHT SPOILER IB AND OB ANTI-MIGRATION BRACKETS HAVE 4EA CORRODED BOLTS.     (C-CHECK RO 4/25/2021)    REMOVED AND INSTALLED NEW SERVICEABLE INBOARD AND OUTBOARD BOLTS ON ANTI MIGRATION BRACKETS OF RIGHT FLIGHT SPOILER IAW CRJ 200 AMM 20-21-00-910-801
